Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 19, NWS Melbourne, FL

March 4, 20075 counties in Florida

NWS Melbourne, FL issued this red flag warning at Mar 4, 2007, 4:56 AM EST for 5 counties in Florida. It took effect at Mar 4, 2007, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 4, 2007, 4:56 AM EST (09:56 UTC)
In effect from
Mar 4, 2007, 12:00 PM EST
Expired
Mar 4, 2007, 6:00 PM EST
In force
6 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 86 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 9.9 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2007-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2007-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
526 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
299 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMLB 040956
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
456 AM EST SUN MAR 4 2007

...RED FLAG WARNING IN EFFECT SUNDAY AFTERNOON...

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

FLZ041-044>046-144-042300-
/O.UPG.KMLB.FW.A.0013.070304T1700Z-070304T2300Z/
/O.NEW.KMLB.FW.W.0019.070304T1700Z-070304T2300Z/
/O.CON.KMLB.FW.A.0014.070305T1600Z-070306T0000Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN LAKE-
456 AM EST SUN MAR 4 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS
AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS
AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

BRISK NORTHWEST WINDS WILL ADVECT A MUCH DRIER AIR MASS CURRENTLY
SITUATED OVER SOUTHERN GEORGIA AND NORTHERN FLORIDA INTO CENTRAL
FLORIDA STARTING THIS AFTERNOON AND LASTING THROUGH THE OVERNIGHT
HOURS. THE MUCH DRIER AIR MASS WILL CAUSE DEW POINTS TO START
FALLING DURING THE AFTERNOON AND RELATIVE HUMIDITY VALUES TO DROP
BELOW 35 PERCENT FOR SEVERAL HOURS MID TO LATE AFTERNOON. EVEN IF
DURATIONS OF LOW RELATIVE HUMIDITY VALUES ARE NOT MET...BRISK
NORTHWEST WINDS APPROACHING 15 MPH WILL RESULT IN INSTANTANEOUS
RED FLAG CONDITIONS.

$$

FLZ141-042300-
/O.NEW.KMLB.FW.W.0019.070304T1700Z-070304T2300Z/
/O.CON.KMLB.FW.A.0014.070305T1600Z-070306T0000Z/
COASTAL VOLUSIA-
456 AM EST SUN MAR 4 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS
AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY
MORNING THROUGH MONDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$

FLZ064-042300-
/O.EXA.KMLB.FW.A.0014.070305T1600Z-070306T0000Z/
MARTIN-
456 AM EST SUN MAR 4 2007

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$

FLZ047-053-054-058-059-147-042300-
/O.CON.KMLB.FW.A.0014.070305T1600Z-070306T0000Z/
SOUTHERN BREVARD-OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-
NORTHERN BREVARD-
456 AM EST SUN MAR 4 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$
3 follow-up statements
000 
WWUS82 KMLB 041739
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
1239 PM EST SUN MAR 4 2007

...RED FLAG WARNING IN EFFECT SUNDAY AFTERNOON...

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

FLZ047-053-054-147-050545-
/O.EXA.KMLB.FW.W.0019.000000T0000Z-070304T2300Z/
/O.CON.KMLB.FW.A.0014.070305T1600Z-070306T0000Z/
SOUTHERN BREVARD-OSCEOLA-INDIAN RIVER-NORTHERN BREVARD-
1239 PM EST SUN MAR 4 2007

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS EXPANDED THE RED
FLAG WARNING ISSUED EARLIER TODAY TO INCLUDE BREVARD...INDIAN
RIVER...AND OSCEOLA COUNTIES. THE WARNING IS IN EFFECT UNTIL 6 PM
EST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
MONDAY MORNING THROUGH MONDAY EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$

FLZ041-044>046-141-144-050545-
/O.CON.KMLB.FW.W.0019.000000T0000Z-070304T2300Z/
/O.CON.KMLB.FW.A.0014.070305T1600Z-070306T0000Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-COASTAL VOLUSIA-
SOUTHERN LAKE-
1239 PM EST SUN MAR 4 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY
MORNING THROUGH MONDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$

FLZ058-059-064-050545-
/O.CON.KMLB.FW.A.0014.070305T1600Z-070306T0000Z/
OKEECHOBEE-ST. LUCIE-MARTIN-
1239 PM EST SUN MAR 4 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$
000 
WWUS82 KMLB 041907
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
207 PM EST SUN MAR 4 2007


FLZ041-044>046-053-144-042300-
/O.UPG.KMLB.FW.A.0014.070305T1600Z-070306T0000Z/
/O.NEW.KMLB.FW.W.0020.070305T1600Z-070306T0000Z/
/O.NEW.KMLB.FW.A.0015.070306T1600Z-070307T0000Z/
/O.CON.KMLB.FW.W.0019.000000T0000Z-070304T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
207 PM EST SUN MAR 4 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST MONDAY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST MONDAY. 

A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER
WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING.

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$

FLZ047-054-141-147-042300-
/O.UPG.KMLB.FW.A.0014.070305T1600Z-070306T0000Z/
/O.NEW.KMLB.FW.W.0020.070305T1600Z-070306T0000Z/
/O.CON.KMLB.FW.W.0019.000000T0000Z-070304T2300Z/
SOUTHERN BREVARD-INDIAN RIVER-COASTAL VOLUSIA-NORTHERN BREVARD-
207 PM EST SUN MAR 4 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST MONDAY. 

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

$$

FLZ058-042300-
/O.UPG.KMLB.FW.A.0014.070305T1600Z-070306T0000Z/
/O.NEW.KMLB.FW.W.0020.070305T1600Z-070306T0000Z/
/O.NEW.KMLB.FW.A.0015.070306T1600Z-070307T0000Z/
OKEECHOBEE-
207 PM EST SUN MAR 4 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST MONDAY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST MONDAY. 

A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER
WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$

FLZ059-064-042300-
/O.UPG.KMLB.FW.A.0014.070305T1600Z-070306T0000Z/
/O.NEW.KMLB.FW.W.0020.070305T1600Z-070306T0000Z/
ST. LUCIE-MARTIN-
207 PM EST SUN MAR 4 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST MONDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

$$
000 
WWUS82 KMLB 042304
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
604 PM EST SUN MAR 4 2007

FLZ041-044>046-053-144-060000-
/O.EXP.KMLB.FW.W.0019.000000T0000Z-070304T2300Z/
/O.CON.KMLB.FW.W.0020.070305T1600Z-070306T0000Z/
/O.CON.KMLB.FW.A.0015.070306T1600Z-070307T0000Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
604 PM EST SUN MAR 4 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST
MONDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. A RED FLAG
WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST MONDAY. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$

FLZ047-054-141-147-060000-
/O.EXP.KMLB.FW.W.0019.000000T0000Z-070304T2300Z/
/O.CON.KMLB.FW.W.0020.070305T1600Z-070306T0000Z/
SOUTHERN BREVARD-INDIAN RIVER-COASTAL VOLUSIA-NORTHERN BREVARD-
604 PM EST SUN MAR 4 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST
MONDAY...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. A RED FLAG
WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST MONDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

$$

FLZ058-060000-
/O.CON.KMLB.FW.W.0020.070305T1600Z-070306T0000Z/
/O.CON.KMLB.FW.A.0015.070306T1600Z-070307T0000Z/
OKEECHOBEE-
604 PM EST SUN MAR 4 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST
MONDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST
MONDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY
MORNING THROUGH TUESDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$

FLZ059-064-060000-
/O.CON.KMLB.FW.W.0020.070305T1600Z-070306T0000Z/
ST. LUCIE-MARTIN-
604 PM EST SUN MAR 4 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST
MONDAY...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

$$


CRISTALDI

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Mar 4, 4:45 AM EST, 11 minutes earlier.

Area forecast discussion, Mar 4, 4:45 AM EST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
445 AM EST SUN MAR 4 2007

.DISCUSSION...

...BELOW NORMAL TEMPS THROUGH MONDAY THEN MODERATING THROUGH THE
WEEK...

TODAY/TONIGHT...RADAR MOSAIC SHOWING BAND OF LIGHT PRECIP MOVING
DOWN CENTRAL FLORIDA. LATEST MSAS SURFACE ANALYSIS PLACES A COLD
FRONT OVER THE LAKE OKEECHOBEE REGION. RADAR TREND HAS PRECIP
CLEARING THE MIDDLE PORTION OF THE CWA BY MID MORNING AND THE
SOUTHERN CWA AROUND NOON. LATEST MODEL CROSS SECTIONS FROM OCALA TO
LAKE OKEECHOBEE SHOW BRISK NORTHWEST WINDS ADVECTING A VERY DRY AND
COOLER AIR MASS INTO THE NORTHERN COUNTIES DURING THE AFTERNOON AND
OVERSPREADING THE REST OF THE CWA IN THE EVENING. TIGHT PRESSURE
GRADIENT BETWEEN HIGH PRESSURE BUILDING ACROSS THE GULF COAST...
NORTH FLORIDA AND DOWN THE PENINSULA AND THE RETREATING FRONTAL
BOUNDARY TO THE SOUTH WILL RESULT IN INCREASING WINDS THIS
AFTERNOON. NORTHWEST FLOW WILL DRAW COOLER AIR DOWN THE PENINSULA
TONIGHT AND WITH WIND SPEEDS NEAR 10 MPH...THERE WILL BE WIND CHILLS
IN THE 30S TOWARD SUNRISE MONDAY MORNING.

MON...AFTER A CHILLY MORNING MAX TEMPS WILL RISE TO THE MID AND
UPPER 60S UNDER FULL SUN. ANOTHER COOL NIGHT MON NIGHT WITH MINS
SIMILAR TO THE PREV NIGHT BUT WITH LESS WIND. AS A RESULT...THERE IS
A BETTER CHANCE FOR SOME PATCHY FROST NORTH OF ORLANDO TUE MORNING.

TUE-SAT...STRETCH OF NICE WEATHER MUCH OF THE UPCOMING WEEK WITH
GRADUALLY MODIFYING TEMPS AS WINDS TURN ONSHORE. MAX TEMPS FORECAST
TO CREEP BACK TO NORMAL...OR EVEN A DEGREE OR TWO ABOVE NORMAL BY
MID WEEK AND CONTINUING INTO THE WEEKEND. ATMOS LOOKS TO REMAIN
QUITE DRY WHICH WILL KEEP RAIN CHANCES VERY LOW THROUGH AT LEAST
WED. REMOVED THE SMALL POP FOR THU AS SFC-H85 RIDGE FORECAST TO KEEP
MOISTURE RETURN LIMITED AND SUPPRESSED SOUTH. BUT THIS RIDGE STARTS
TO BREAK DOWN LATE WEEK AND PCP WATER VALUES INCREASE TO OVER 1 FRI
AND SAT WHICH SHOULD BE ENOUGH TO GENERATE ISOLATED PCPN SO ADDED
20% POP FOR FRI AND SAT.

&&

.AVIATION...AREAS OF -RA...MVFR CIGS/VSBYS WITH SOME LCL IFR CIGS
WORK THEIR WAY DOWN THE PENINSULA FROM SOUTHERN BREVARD AND OSCEOLA
COUNTIES SOUTH DURING THE MORNING THEN CLEARING DURING THE
AFTERNOON. VFR ORANGE NORTHERN BREVARD NORTH.

&&

.MARINE...NORTHWEST WINDS INCREASE TO 20 KNOTS OVER THE OFFSHORE
AREAS THIS AFTERNOON...ESP NORTH LEG...FOLLOWED BY A RATHER BRIEF
SURGE OF 20-25 KNOTS TONIGHT BEFORE DIMINISHING TO 15 KNOTS TOWARD
MORNING. IN THE NORTHWEST (OFFSHORE) FLOW TODAY...SEAS WILL BE 3
FEET OUT 5-10 MILES THEN BUILD QUICKLY TO 7 FEET OR MORE BY 20 MILES
OUT LATE THIS AFTERNOON THROUGH MONDAY MORNING.

NORTH WINDS WILL DECREASE MONDAY TO 10-15 KTS BUT SEAS WILL BE
SLOWER TO SUBSIDE SO SMALL CRAFT ADVISORY WILL CONTINUE FOR THE
OFFSHORE WATERS INTO MONDAY MORNING AT LEAST. MAIN CONCERN WILL BE
OVER THE GULF STREAM.

BOATING CONDS IMPROVE TOWARD MID WEEK DUE TO PROXIMITY OF LOW LEVEL
RIDGE AXIS.

&&

.FIRE WEATHER...LATEST MODEL CROSS SECTIONS FROM OCALA TO LAKE
OKEECHOBEE SHOW BRISK NORTHWEST WINDS ADVECTING A DRY AND COOLER AIR
MASS INTO THE NORTHERN COUNTIES DURING THE AFTERNOON AND SPREADING
OVER MOST OF THE REST OF THE CWA OVERNIGHT. 3 TO 4 HOURS OF RH/S
BELOW 35 PERCENT ARE POSSIBLE ACROSS VOLUSIA...LAKE...SEMINOLE AND
WESTERN ORANGE COUNTIES THIS AFTERNOON. EVEN IF DURATIONS OF LOW RH
ARE NOT MET THERE MAY BE AREAS OF RED FLAG CONDITIONS AS WINDS IN
THESE AREAS APPROACH 15 MPH.

FIRE WEATHER WATCH CONTINUES MONDAY AND WILL LIKELY BE UPGRADED TO
RED FLAG WARNING AT LEAST FOR INTERIOR COUNTIES LATER TODAY. SLIGHT
ONSHORE COMPONENT MAY PROTECT IMMEDIATE COASTAL SECTIONS BUT INLAND
SECTIONS OF COASTAL COUNTIES MAY SEE LONG DURATION OF SUB-35% RH.

VERY DRY AIRMASS BEGINS TO MODIFY BUT DESPITE NE FLOW...INTERIOR
COUNTIES WILL SEE A THREAT FOR 4 HOURS OR SO OF SUB-35% RH. HAVE NOT
PUT UP A WATCH AT THIS TIME BUT ONE MAY BE ISSUED LATER TODAY OR
TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  67  38  64  39 /  10   0   0   0
MCO  70  41  67  42 /  10   0   0   0
MLB  69  42  67  44 /  20   0   0   0
VRB  70  45  68  46 /  20   0   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM NOON TO 6 PM TODAY FOR COASTAL VOLUSIA-
     INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN LAKE.

     FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
     FOR ALL OF EAST CENTRAL FLORIDA.

AM...SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 10 AM EST
     MONDAY FOR OFFSHORE WATERS FROM FLAGLER BEACH TO JUPITER INLET
     20 TO 60 NM OFFSHORE.

&&

SHORT TERM/AVIATION...WIMMER
LONG TERM....KELLY
Hazardous weather outlook, Mar 3, 5:16 AM EST, 23 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
516 AM EST SAT MAR 3 2007

AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147-
032100-
COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM-
COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE-
WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
516 AM EST SAT MAR 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HIGH PRESSURE BUILDING ACROSS THE GULF COAST AND FLORIDA WILL PRODUCE
AN INITIAL SURGE OF STRONG NORTHERLY WINDS OVERNIGHT SUNDAY AND EARLY
MONDAY MORNING. HIGH SEAS ARE ALSO EXPECTED OVER THE OFFSHORE COASTAL
WATERS ESPECIALLY IN THE GULF STREAM.

WIND CHILLS IN THE 30S ARE FORECAST AFTER MIDNIGHT SUNDAY THROUGH
SUNRISE MONDAY MORNING FOR MOST OF THE INTERIOR.

A VERY DRY AIR MASS SETTLING OVER THE PENINSULA SUNDAY AFTERNOON AND
MONDAY WILL LEAD TO LONG PERIODS OF LOW RELATIVE HUMIDITY OVER NORTHERN
AND INTERIOR SECTIONS LATE MONDAY MORNING THROUGH SUNSET MONDAY.

IF THE WIND SHIFT TO THE NORTHEAST ON TUESDAY IS SLOWER THAN EXPECTED...
OR THE WINDS DO NOT PENETRATE INLAND AS FAR AS FORECAST...INTERIOR SECTIONS
MAY HAVE DURATIONS OF LOW RELATIVE HUMIDITY VALUES TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

DAY ONE...SPRATT
DAYS TWO-SEVEN...WIMMER

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 2:07 PM ESTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia38 hr
Mar 4, 2:07 PM ESTRed Flag WarningMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia29 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.